# SDR SIMA202001176001

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551005
- Condition: Dented
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH TDMI 676T5345 TO REPAIR A DENT TO THE RH CENTER FUSELAGE BETWEEN FR 15-16 AND STGR 12R-13R-C/A-PERFORMED PERMANENT REPAIR ON DENT ON RH CENTER FUSELAGE BETWEEN FR 15-16 AND STGR 12R-13R IAW EMB 145 SRM 53-21-01 FIGURE 202. REPAIR MATERIALS: FILLER  2024-T3 0.032 DOUBLER  2024-T3  0.050
